MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH NO 3. TRIATHLON TS PLUS TIBIAL INSERT X3 POLY 25MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, C

STRYKER ORTHOPAEDICS-MAHWAH NO 3. TRIATHLON TS PLUS TIBIAL INSERT X3 POLY 25MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, C
Catalog Number 5537-G-325
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Injury (2348)
Date of Event 02/12/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The information in this report was provided by stryker orthopaedics legal affairs department.No additional information is available at this time due to the ongoing litigation.Should additional information become available, the evaluation summary will be submitted in a supplemental report.Device not available.
 
Event or Problem Description
It was reported through the filing of a lawsuit that allegedly on or about (b)(6) 2018, the patient underwent knee replacement surgery which was a substantial factor in causing the injuries which the patient suffers.
 
Additional Manufacturer Narrative
Additional information: 510k added an event regarding revision involving a triathlon insert was reported.The event was not confirmed.Method & results: -product evaluation and results: visual, dimensional, functional and material analysis not be performed as the device is not returned.Clinician review: no medical records were received for review with a clinical consultant.Product history review: a review of the product history records could not be performed as lot code are unknown.Complaint history review: a complaint history review could not be performed as lot code are unknown.Conclusions: it was reported that patient underwent knee replacement surgery with a defective device which was a substantial factor in causing the injuries which the patient suffers.The event could not be confirmed nor the exact cause of the event could be determined because insufficient information was available.No further investigation for this event is possible at this time as no devices and / or insufficient information was received by stryker orthopaedics.If devices and / or additional information become available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description
It was reported through the filing of a lawsuit that allegedly on or about (b)(6)2018 the patient underwent knee replacement surgery which was a substantial factor in causing the injuries which the patient suffers.

Brand Name
NO 3. TRIATHLON TS PLUS TIBIAL INSERT X3 POLY 25MM
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, C
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8636836
Report Number0002249697-2019-02080
Device Sequence Number1821598
Product Code MBH
UDI-Device Identifier07613327027181
UDI-Public07613327027181
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K141056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number5537-G-325
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/29/2019
Supplement Date Received by Manufacturer06/26/2019
Initial Report FDA Received Date05/23/2019
Supplement Report FDA Received Date07/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;